# SDR SWAA2020121029301

- Difficulty date: November 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A8501
- Condition: Corroded
- Location: R2 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION R2 DOOR Z-CHANNEL HAS CORROSION BETWEEN STA 951 TO STA 992 RBL 51 (203-011).  REMOVED AND REPLACED R2 DOOR INNER CHORD, PER REF B737-700 SRM51-40-02-0G-0 AND DWG 147A8501.
